# SDR CA960515009

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 210R
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2434 · DC Generator-Alternator
- Part: Tie Bolt
- Part number: C8FF10A396A
- Condition: Broken
- Location: Alternator Case
- Component: Ford, C6115030104R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALTERNATOR CASE TIE BOLT BROKEN IN THREADED AREA, 1/2 INCH FROM THE END OF THE BOLT. THIS IS THE 3RD SIMILAR OCCURRENCE ON THIS AIRCRAFT. PREVIOUS CASES WERE ON DIFFERENT S/N ALTERNATORS.
